Erfanian, Majid, Zeidabadi, Hamed. (1398). Solving two-dimensional nonlinear mixed Volterra Fredholm integral equations by using rationalized Haar functions in the complex plane. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(4), 399-416. doi: 10.22124/jmm.2019.13987.1300
Majid Erfanian; Hamed Zeidabadi. "Solving two-dimensional nonlinear mixed Volterra Fredholm integral equations by using rationalized Haar functions in the complex plane". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 4, 1398, 399-416. doi: 10.22124/jmm.2019.13987.1300
Erfanian, Majid, Zeidabadi, Hamed. (1398). 'Solving two-dimensional nonlinear mixed Volterra Fredholm integral equations by using rationalized Haar functions in the complex plane', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(4), pp. 399-416. doi: 10.22124/jmm.2019.13987.1300
Erfanian, Majid, Zeidabadi, Hamed. Solving two-dimensional nonlinear mixed Volterra Fredholm integral equations by using rationalized Haar functions in the complex plane. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(4): 399-416. doi: 10.22124/jmm.2019.13987.1300


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.